Discussions By Condition: Medical Stories


Posted In: Medical Stories 0 Replies
  • Posted By: hwunsch
  • April 12, 2010
  • 09:46 PM

Since June 2009 I have been having burning and pain in my feet and legs. In October I was told my B12 was 168. I started injections the next day. In December I was having arm pain so they check my B12 and it was 388. Also my Vitamin D was Checked and it was low as well, so they put me on Vitamin D supplements. Should I still be having the burning and pain in my arms and legs? I have had EMG/MRI everything is neg.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?